# SDR QXEA200501779

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,157 hours, 11,815 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Prop Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLT NR 2348, DEPARTING SEA, PROP DEICE CAUTION LIGHT ILLUMINATED WHEN NR 2 PROPS WERE HEATED.  CAUTION LIGHT WOULD CYCLE OFF AFTER BLADES WERE NO LONGER HEATED AND CAUTION LIGHT WOULD RETURN WITH EACH SUBSEQUENT CYCLE OF PROP HEAT.  FLT DIVERTED TO GEG. MX INTERROGATED CDS, FOUND PHASE C OPEN HEATER, NR 2 TMCU.  CLEARED NVM.  C/W DH8-400-SL-31-001R14.  GROUND RAN IAW FUNCTIONAL TEST 30-61-00-720-801.  PROP DEICE SYSTEM CHECKED GOOD.  PERFORMED GVI OF PROP LEADS (NR 2 PROP) AND R/R`D LEAD ON NR 1 BLADE DUE TO APPEARANCE OF BEING CRIMPED AND INTERMITTENT INDICATION OF AND OPEN WITH VOM.  RECHECKED IAW AMM 30-61-00-720-801.  NO DEFECTS NOTED.  NO FAULT MESSAGES IN CDS.  A/C RETURNED TO SERVICE.
